Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On unit-zero Boolean representations of operations and relations


Author: B. A. Bernstein
Journal: Bull. Amer. Math. Soc. 38 (1932), 707-712
DOI: https://doi.org/10.1090/S0002-9904-1932-05507-0
Cited work: Bull. Amer. Math. Soc., Volume 38, Number 2 (1932), 110--114
MathSciNet review: 1562493
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1932-05507-0